Discharge does change during the month, and if you're looking closely for changes, you're likely to find them.
If it's not yellow, green, or brown, and doesn't have a strong smell, and you're not itching, then everything sounds normal.
I will caution that after two courses of antibiotics you might want to be wary of a yeast infection--which you are, by the topic of this post--but symptoms of that will involve a very different discharge, and most likely some itching.
For your information:
Honorably discharged – A Guide to your Vaginal secretions
The FBI Files: Yeast Infections
Also, if you'd like to possibly prevent one, I can suggest taking Acidophilus supplements (usually found with other nutritional supplements in the drug/grocery store) and/or making it a point to eat some plain yogurt that's labeled "with active cultures."
Kissing girls in English at the back of the stairs, you're a honey with a following of innocent boys, they never know it because you never show it..." - Belle and Sebastian